|PEP and Anemia
Apr 18, 2011
I had a blood count done which revealed megaloblastic anemia and prescribed a lot of vitamine b injections.
A bit about me: I enjoy a glass of wine. I am now 31 years old. My hair is also showing signs of grey. I have been a vegetarian since I was 8 years old, sometimes going vegan as well.
My question is:
Is the anemia related to the AZT of the drug regime I was on? Could it be alcohol related? Genetically I cannot point to anyone in my family with anemia.
Thank you in advance for any advice. Kind regards
Response from Dr. Frascino
AZT is well known for causing megaloblastic anemia. Did the problem resolve when you discontinued the AZT? If so, that would lend additional credence to AZT being the culprit, which I feel is the most likely explanation.
Just read the Neuropathy question (3-28)
- Can HIV Be Transmitted Through Touching An Open Scab?
- Do People Catch AIDS From Touching An Open Scab?
- Achy Balls After Anal With Condom Worried I Have HIV
- Anal Warts After Condom Inside Out Worried I Have HIV
- Dizziness After Lap Dance Worried I Have HIV
- Dry Mouth After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.